[MaPhySto logo]
Centre for Mathematical Physics and Stochastics
Department of Mathematical Sciences, University of Aarhus

Funded by The Danish National Research Foundation

MPS-RR 1998-23
September 1998

Simplified Estimating Functions for Diffusion Models with a High-dimensional Parameter


Michael Sørensen

Bo Martin Bibby


(Shortened) We consider estimating functions for discretely observed diffusion processes of the following type: For one part of the parameter of interest we propose to use a simple and explicit estimating function of the type studied by Kessler (1996); for the remaining part of the parameter we use a martingale estimating function.

Availability: [ gzipped ps-file ] [ pdf-file ]

[ Help on down-loading/viewing/printing ]

This paper has now been published in Scand. J. Stat. 28, 99-112 (2001)